Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 206, NWS Atlanta, GA

June 24, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2019, 6:39 PM EDT for 6 counties in Georgia. It was in force for 51 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2019, 6:39 PM EDT (22:39 UTC)
Expired
Jun 24, 2019, 7:30 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cobb County, GA, DeKalb County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:48 PM EDTTSTM WND DMG3 W Berkeley Lake, GAA TREE WAS REPORTED DOWN IN THE 4400 BLOCK OF JONES BRIDGE CIRCLE NW IN PEACHTREE CORNERS.
Jun 24, 6:52 PM EDTTSTM WND DMG1 W Sugar Hill, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF WHITEHEAD ROAD AND SUGAR RIDGE DRIVE NE.
Jun 24, 6:58 PM EDTTSTM WND DMG3 Se Rest Haven, GATREE REPORTED DOWN AT THE INTERSECTION OF BART JOHNSON RD AND GOLDMIST DR NE.
Jun 24, 7:12 PM EDTTSTM WND DMG2 Ese Lilburn, GAA TREE WAS REPORTED DOWN IN THE 200 BLOCK OF KILLIAN HILL ROAD SW.
Jun 24, 7:18 PM EDTTSTM WND DMG2 Wnw Centerville, GAA TREE WAS REPORTED DOWN IN THE 4300 BLOCK OF SHILOH HILLS DRIVE SW.
Jun 24, 7:22 PM EDTTSTM WND DMG2 Sw Snellville, GAA TREE WAS REPORTED ON A BUILDING IN THE 3400 BLOCK OF STILLWOOD DRIVE SW.
Jun 24, 7:23 PM EDTTSTM WND DMG2 Nw Rosebud, GAA TREE WAS REPORTED DOWN NEAR IN THE 2400 BLOCK OF HURNDON ROAD SW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 6:28 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

907 
WUUS52 KFFC 242239
SVRFFC
GAC067-089-117-121-135-139-242330-
/O.NEW.KFFC.SV.W.0206.190624T2239Z-190624T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
639 PM EDT Mon Jun 24 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern DeKalb County in north central Georgia...
  Southwestern Forsyth County in north central Georgia...
  Cobb County in north central Georgia...
  Gwinnett County in north central Georgia...
  Southwestern Hall County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 730 PM EDT.

* At 638 PM EDT, a severe thunderstorm was located over Mount Bethel,
  or 7 miles east of Marietta, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Marietta, Lawrenceville, Cumming, Sandy Springs, Roswell,
  Johns Creek, Alpharetta, Smyrna, Dunwoody, Milton, Kennesaw,
  Duluth, Sugar Hill, Snellville, Suwanee, Powder Springs, Buford,
  Lilburn and Chamblee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3389 8472 3408 8453 3407 8442 3411 8442
      3413 8436 3418 8435 3419 8426 3418 8378
      3379 8400 3379 8453 3374 8458 3380 8462
      3381 8472
TIME...MOT...LOC 2238Z 273DEG 31KT 3396 8441 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
635 
WWUS52 KFFC 242307
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Mon Jun 24 2019

GAC067-242317-
/O.CAN.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
Cobb GA-
707 PM EDT Mon Jun 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR COBB COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northeastern Georgia.

LAT...LON 3418 8378 3379 8400 3379 8452 3383 8446
      3385 8446 3397 8438 3419 8409
TIME...MOT...LOC 2307Z 273DEG 31KT 3395 8411 

$$

GAC089-117-121-135-139-242330-
/O.CON.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
DeKalb GA-Forsyth GA-Gwinnett GA-Hall GA-Fulton GA-
707 PM EDT Mon Jun 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN DEKALB...SOUTHWESTERN FORSYTH...GWINNETT...SOUTHWESTERN
HALL AND NORTHEASTERN FULTON COUNTIES...

At 707 PM EDT, a severe thunderstorm was located near Duluth, or near
Lawrenceville, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Atlanta, Lawrenceville, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Dunwoody, Duluth, Sugar Hill, Snellville, Suwanee,
Buford, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Braselton,
Stone Mountain and Flowery Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3418 8378 3379 8400 3379 8452 3383 8446
      3385 8446 3397 8438 3419 8409
TIME...MOT...LOC 2307Z 273DEG 31KT 3395 8411 

HAIL...<.75IN
WIND...60MPH
 
$$
505 
WWUS52 KFFC 242320
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Mon Jun 24 2019

GAC117-121-242330-
/O.CAN.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
Forsyth GA-Fulton GA-
720 PM EDT Mon Jun 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORSYTH AND
NORTHEASTERN FULTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northeastern Georgia.

LAT...LON 3418 8378 3414 8381 3412 8382 3408 8383
      3379 8400 3379 8431 3404 8412 3405 8410
      3406 8410 3419 8400
TIME...MOT...LOC 2320Z 273DEG 31KT 3394 8397 

$$

GAC089-135-139-242330-
/O.CON.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
DeKalb GA-Gwinnett GA-Hall GA-
720 PM EDT Mon Jun 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL DEKALB...GWINNETT AND SOUTHWESTERN HALL COUNTIES...

At 720 PM EDT, a severe thunderstorm was located over Lawrenceville,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lawrenceville, Duluth, Sugar Hill, Snellville, Suwanee, Buford,
Lilburn, Norcross, Clarkston, Braselton, Stone Mountain, Flowery
Branch, Dacula, Grayson, Pine Lake, Rest Haven, Tucker, North
Decatur, Mountain Park and Chestnut Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3418 8378 3414 8381 3412 8382 3408 8383
      3379 8400 3379 8431 3404 8412 3405 8410
      3406 8410 3419 8400
TIME...MOT...LOC 2320Z 273DEG 31KT 3394 8397 

HAIL...<.75IN
WIND...60MPH
 
$$
289 
WWUS52 KFFC 242329
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
729 PM EDT Mon Jun 24 2019

GAC089-135-139-242339-
/O.EXP.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
DeKalb GA-Gwinnett GA-Hall GA-
729 PM EDT Mon Jun 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEKALB...GWINNETT AND
SOUTHWESTERN HALL COUNTIES WILL EXPIRE AT 730 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northeastern Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3418 8378 3414 8381 3412 8382 3408 8383
      3379 8400 3379 8431 3404 8412 3405 8410
      3406 8410 3419 8400
TIME...MOT...LOC 2329Z 273DEG 31KT 3394 8389 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:21 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 24, 3:21 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
321 PM EDT Mon Jun 24 2019

.SHORT TERM /Tonight through Tuesday Night/...
Main concern is yet another round of strong/severe convection. As
mentioned earlier, timing a bit delayed from previous events last
weekend due to some extensive high/mid clouds. Even within these
thick high clouds, convection firing in far northern GA as of
this writing and expected to increase along zone of leftover
moisture from earlier MCS in MS/AL currently extending from north
GA to central AL. CAPE currently already at 3500 J/kg with steep
lapse rates over WC GA with 0-6km bulk shear weak but still
around 15-20kts. Damaging wind again main threat in this pattern
with heavy rain also a concern.

The good news is once the storms diminish this evening, we should
have a mostly sunny day Tuesday with only a small chance of
SHRA/TSRA over far western areas in the afternoon.

SNELSON

.LONG TERM /Wednesday through Monday/...
Extended period begins with a weak zonal flow in the mid levels
across the southern portion of the US as we transition out of the
active pattern that has dominated the region since late last week.
Wednesday and Thursday appear to be the lowest pop days of the
extended as come ridging tries to develop and dry air in the mid
levels suppresses storm development.  By Late Thursday into the
weekend, easterly flow returns along with moisture increase which
will coincide with increased afternoon convection back to near
normal levels. The ECMWF is a little more aggressive with cutting off
a weak upper low over the mid MS valley by Friday with only a weak
reflection on the GFS.  Regardless, with no real suppression
mechanism going into the weekend, climo to slightly above climo
afternoon and evening pops will be possible for the remainder of the
extended.

Stellman

&&

.AVIATION...
18Z Update...
VFR conditions but expect sct SHRA/TSRA after 19Z at most
airports. Should dissipate after 00Z. W winds will gust to 22kt
this afternoon with stronger gusts possible in TSRA, decreasing
after 00Z. VFR conditions with no SHRA/TSRA expected Tuesday.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  68  91 /  50  10   5  10
Atlanta         71  88  70  89 /  50  10   5  20
Blairsville     64  82  60  84 /  40  10   5  20
Cartersville    68  89  66  89 /  40  10   5  20
Columbus        74  92  72  93 /  40  20  10  20
Gainesville     69  87  67  87 /  50  10   5  10
Macon           72  93  70  94 /  40  10  10  20
Rome            68  89  66  89 /  30  10  10  20
Peachtree City  70  90  68  90 /  50  20   5  20
Vidalia         75  94  72  95 /  20  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....30
AVIATION...SNELSON
Hazardous weather outlook, Jun 24, 5:04 AM EDT, 13 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
504 AM EDT Mon Jun 24 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
504 AM EDT Mon Jun 24 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous showers and thunderstorms are expected again
today. A few strong to severe thunderstorms will be possible with
the primary hazards being damaging wind gusts, large hail,
locally heavy rainfall and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are expected across the area
Tuesday through Sunday, primarily in the afternoon and evening
hours. An isolated severe thunderstorm cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 24, 6:24 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Mon Jun 24 2019

GAZ006-008-009-016-242300-
Union GA-Towns GA-White GA-Fannin GA-
624 PM EDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR UNION...TOWNS...NORTHERN WHITE
AND NORTHEASTERN FANNIN COUNTIES UNTIL 700 PM EDT...

At 622 PM EDT...a strong thunderstorm was over Jones Creek, or 8
miles west of Blairsville...moving east at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Helen, Morganton, Unicoi State
Park, Robertstown, Blue Mountain Shelter, Gumlog, Loving, Jones
Creek, Titus, Woods Hole Shelter, Low Gap Shelter, Vogel State Park,
Anna Ruby Falls, Plum Orchard Gap Shelter, Hemp, Brasstown Bald and
Nottely Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3488 8366 3483 8366 3482 8365 3480 8368
      3476 8363 3473 8362 3470 8364 3473 8389
      3474 8394 3473 8395 3477 8428 3499 8427
      3499 8355
TIME...MOT...LOC 2222Z 269DEG 32KT 3486 8412

WIND...50MPH
Local storm report, Jun 24, 6:25 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     4 SE BALL GROUND        34.30N  84.33W
06/24/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREE DOWN ON BALL GROUND RD NEAR THE INTERSECTION WITH
            DAWSON CREEK DR.

&&

EVENT NUMBER FFC1900481

KING
Special weather statement, Jun 24, 6:25 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 PM EDT Mon Jun 24 2019

GAZ014>016-022>024-242300-
Hall GA-Banks GA-Dawson GA-Forsyth GA-White GA-Lumpkin GA-
625 PM EDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR HALL...NORTHWESTERN BANKS...
SOUTHEASTERN DAWSON...NORTHERN FORSYTH...SOUTHERN WHITE AND SOUTHERN
LUMPKIN COUNTIES UNTIL 700 PM EDT...

At 625 PM EDT...a strong thunderstorm was over Dougherty, or near
Dawsonville...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Gainesville, Dahlonega, Cleveland, Dawsonville, Homer, Oakwood, Lula,
Clermont, Gillsville, Dougherty, Coal Mountain, Mossy Creek, Matt,
Silver City, Chestatee, Murrayville, Auraria, Leaf, Garland and War
Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3458 8364 3455 8362 3453 8363 3451 8367
      3444 8362 3443 8361 3449 8355 3449 8352
      3429 8347 3428 8360 3429 8362 3428 8364
      3423 8419 3456 8417 3462 8364
TIME...MOT...LOC 2225Z 260DEG 38KT 3440 8402

WIND...50MPH
Local storm report, Jun 24, 6:29 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     1 W DUCKTOWN            34.24N  84.26W
06/24/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREE REPORTED DOWN AT THE INTERSECTION OF CUMMING HWY
            AND COUNTY LINE RD.

&&

EVENT NUMBER FFC1900482

KING
Local storm report, Jun 24, 6:33 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     2 SW WOODSTOCK          34.09N  84.54W
06/24/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREE REPORTED DOWN NEAR THE INTERSECTION OF HWY 92 AND
            WOODSTOCK SQUARE AVE.

&&

EVENT NUMBER FFC1900483

KING
Local storm report, Jun 24, 6:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     1 N CANTON              34.25N  84.49W
06/24/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION
            OF LUCKY ST AND WALESKA RD.

&&

EVENT NUMBER FFC1900484

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 4:04 PM EDTSpecial Weather StatementFFCFloyd26 min
Jun 24, 4:29 PM EDTSpecial Weather StatementFFCFloyd31 min
Jun 24, 4:37 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker23 min
Jun 24, 4:56 PM EDTSpecial Weather StatementFFCWalker, Whitfield34 min
Jun 24, 5:02 PM EDTSpecial Weather StatementFFCHaralson, Polk43 min
Jun 24, 5:09 PM EDTSpecial Weather StatementFFCBartow, Cherokee36 min
Jun 24, 5:31 PM EDTSpecial Weather StatementFFCBanks29 min
Jun 24, 5:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens25 min
Jun 24, 5:41 PM EDTSpecial Weather StatementFFCHaralson, Paulding34 min
Jun 24, 5:58 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Haralson47 min
Jun 24, 6:04 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin26 min
Jun 24, 6:07 PM EDTSpecial Weather StatementFFCFannin, Union23 min
Jun 24, 6:11 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Heard34 min
Jun 24, 6:15 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton, Paulding30 min
Jun 24, 6:24 PM EDTSpecial Weather StatementFFCTowns, Union36 min
Jun 24, 6:25 PM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin35 min
Jun 24, 6:35 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Douglas, Fayette, Fulton25 min
Jun 24, 6:44 PM EDTSpecial Weather StatementFFCHeard31 min
Jun 24, 6:51 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 1 more39 min
Jun 24, 7:02 PM EDTSpecial Weather StatementFFCBarrow, Jackson43 min
Jun 24, 7:06 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup39 min
Jun 24, 7:10 PM EDTSpecial Weather StatementFFCBanks35 min
Jun 24, 7:19 PM EDTSpecial Weather StatementFFCButts, Newton, Spalding26 min
Jun 24, 7:28 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Rockdale32 min
Jun 24, 7:33 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more27 min
Jun 24, 7:36 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Oconee, Walton24 min
Jun 24, 7:48 PM EDTSpecial Weather StatementFFCButts, Harris, Jasper, Lamar, Meriwether, Pike27 min
Jun 24, 7:59 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Spalding31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.